# SDR C2XA11CL045

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 14,667 hours, 9,281 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1043
- Condition: Faulty
- Location: Cockpit
- Part time: 29,066 hours, 22,565 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD FLT 6156 - THE CREW REPORTED A LOUD BANGING NOISE WHEN GEAR RETRACTED.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.
